Alert archive / Texas / River Flood Warnings in 2018

River Flood Warning 13, NWS Fort Worth, TX

February 21, 2018Denton County, Texas

NWS Fort Worth, TX issued this river flood warning at Feb 21, 2018, 4:56 PM CST for Denton County, Texas. It was in force for 3 days.

The area

The outline as issued.

The facts

Issued
Feb 21, 2018, 4:56 PM CST (22:56 UTC)
Expired
Feb 24, 2018, 7:00 PM CST
In force
3 days
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Flood severity
Minor

County Denton County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 59 km from the middle of the area, began a volume at 22:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Denton Creek near Justin (DCJT2).

Action stage
9 ft
Minor stage
10 ft
Moderate stage
15 ft
Major stage
17 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08053500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

284 
WGUS44 KFWD 212256
FLWFWD
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Fort Worth TX
456 PM CST Wed Feb 21 2018

...The National Weather Service in Fort Worth has issued a Flood 
Warning for the following areas in Texas...

  Denton Creek Near Justin Affecting Denton County
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas. 
Caution is urged when walking near riverbanks.
Stay tuned to NOAA All Hazards Radio for the latest river forecasts. 


&&

TXC121-221056-
/O.NEW.KFWD.FL.W.0013.180221T2256Z-180225T0100Z/
/DCJT2.1.ER.180221T1754Z.180222T2200Z.180224T1300Z.NO/
456 PM CST Wed Feb 21 2018

The National Weather Service in Fort Worth has issued a 

* Flood Warning for 
  The Denton Creek Near Justin.
* until Saturday evening...Or until the warning is cancelled.
* At 0500 AM Wednesday the stage was 7.28 feet.
* Flood stage is 10.0 feet.
* Minor flooding is forecast.
* Forecast...The river should rise above flood stage by late 
  Wednesday morning and continue to rise to a crest near  13 feet by 
  late Thursday afternoon. The river should fall below flood stage by
  Saturday morning.

&&
 
LAT...LON 3315 9726 3307 9715 3302 9727 3311 9738

$$
3 follow-up statements
051 
WGUS84 KFWD 220154
FLSFWD
Flood Statement
National Weather Service Fort Worth TX
754 PM CST Wed Feb 21 2018

...The Flood Warning continues for the following areas in Texas...
 
  East Fork Trinity River At McKinney Affecting Collin County 

  Denton Creek Near Justin Affecting Denton County 

  Sister Grove Creek Near Blue Ridge Affecting Collin County 

  Trinity River At Dallas Affecting Dallas County 

  Trinity River Near Rosser Affecting Ellis and Kaufman Counties 

  Trinity River At Trinidad Affecting Henderson and Navarro Counties 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas. 
Caution is urged when walking near riverbanks.
Stay tuned to NOAA All Hazards Radio for the latest river forecasts. 


&&

TXC085-221354-
/O.EXT.KFWD.FL.W.0007.000000T0000Z-180222T2230Z/
/MCKT2.1.ER.180221T0835Z.180221T2045Z.180222T1030Z.NO/
754 PM CST Wed Feb 21 2018

The Flood Warning continues for
  The East Fork Trinity River At McKinney.
* At 0730 PM Wednesday the stage was 16.42 feet.
* Flood stage is 16 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river has crested and will continue to recede and 
  fall below flood stage by Thursday after midnight.

&&
 
LAT...LON 3325 9654 3316 9649 3315 9661 3323 9667

$$

TXC121-221353-
/O.EXT.KFWD.FL.W.0013.000000T0000Z-180222T1640Z/
/DCJT2.1.ER.180222T0004Z.180222T0200Z.180222T0440Z.NO/
754 PM CST Wed Feb 21 2018

The Flood Warning continues for
  The Denton Creek Near Justin.
* At 0500 AM Wednesday the stage was 7.28 feet.
* Flood stage is 10 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage by 
  Wednesday evening and crest near  10 feet by Wednesday evening. The
  river should fall below flood stage by Wednesday night.

&&
 
LAT...LON 3315 9726 3307 9715 3302 9727 3311 9738

$$

TXC085-221353-
/O.EXT.KFWD.FL.W.0011.000000T0000Z-180222T1523Z/
/BVWT2.1.ER.180221T0950Z.180221T1630Z.180222T0323Z.NO/
754 PM CST Wed Feb 21 2018

The Flood Warning continues for
  The Sister Grove Creek Near Blue Ridge.
* At 0700 PM Wednesday the stage was 24.64 feet.
* Flood stage is 24 feet.
* Minor flooding is occurring and is forecast to end Wednesday night.
* Forecast...The river has crested and will continue to recede and 
  fall below flood stage by Wednesday night.

&&
 
LAT...LON 3330 9641 3325 9641 3325 9654 3330 9654

$$

TXC113-221353-
/O.EXT.KFWD.FL.W.0006.000000T0000Z-180224T0230Z/
/DALT2.1.ER.180221T0351Z.180221T2200Z.180223T1430Z.NO/
754 PM CST Wed Feb 21 2018

The Flood Warning continues for
  The Trinity River At Dallas.
* At 0700 PM Wednesday the stage was 36.64 feet.
* Flood stage is 30 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to a crest near 37 feet 
  by Thursday after midnight. The river should fall below flood stage
  Friday morning.

&&
 
LAT...LON 3275 9693 3281 9693 3283 9683 3275 9671
      3269 9676 3278 9687

$$

TXC139-257-221353-
/O.EXT.KFWD.FL.W.0012.180222T1720Z-180224T1440Z/
/RSRT2.1.ER.180222T1720Z.180223T1200Z.180224T0240Z.NO/
754 PM CST Wed Feb 21 2018

The Flood Warning continues for
  The Trinity River Near Rosser.
* At 0730 PM Wednesday the stage was 27.24 feet.
* Flood stage is 31 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage by late 
  Thursday morning and crest near  32 feet by Friday morning. The 
  river should fall below flood stage by Friday evening.

&&
 
LAT...LON 3249 9645 3236 9639 3236 9652 3247 9657

$$

TXC213-349-221353-
/O.EXT.KFWD.FL.W.0008.180223T0951Z-000000T0000Z/
/TDDT2.1.ER.180223T0951Z.180226T1800Z.000000T0000Z.NO/
754 PM CST Wed Feb 21 2018

The Flood Warning continues for
  The Trinity River At Trinidad.
* At 0700 PM Wednesday the stage was 23.90 feet.
* Flood stage is 33 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage by 
  Friday after midnight and continue to rise to near 39 feet by 
  Monday afternoon. Additional rises are possible thereafter.

&&
 
LAT...LON 3223 9613 3207 9600 3206 9613 3219 9626

$$
907 
WGUS84 KFWD 220856
FLSFWD
Flood Statement
National Weather Service Fort Worth TX
256 AM CST Thu Feb 22 2018

...The Flood Warning continues for the following areas in Texas...
 
  East Fork Trinity River At McKinney Affecting Collin County 

  Denton Creek Near Justin Affecting Denton County 

  Trinity River At Dallas Affecting Dallas County 

  Trinity River At Trinidad Affecting Henderson and Navarro Counties 

...The Flood Warning continues for the following areas in Texas...
  Trinity River Near Rosser Affecting Ellis and Kaufman Counties 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas. 
Caution is urged when walking near riverbanks.
Stay tuned to NOAA All Hazards Radio for the latest river forecasts. 


&&

TXC085-222056-
/O.EXT.KFWD.FL.W.0007.000000T0000Z-180222T2311Z/
/MCKT2.1.ER.180221T0835Z.180221T2045Z.180222T1111Z.NO/
256 AM CST Thu Feb 22 2018

The Flood Warning continues for
  The East Fork Trinity River At McKinney.
* At 0230 AM Thursday the stage was 16.33 feet.
* Flood stage is  16 feet.
* Minor flooding is occurring and is forecast to end early Thursday 
  morning.
* Forecast...The river has crested and will continue to recede and 
  fall below flood stage by early Thursday morning.
* At 16 feet, Minor out of bank flooding will begin along the river.

&&
 
LAT...LON 3325 9654 3316 9649 3315 9661 3323 9667

$$

TXC121-222056-
/O.EXT.KFWD.FL.W.0013.000000T0000Z-180222T2120Z/
/DCJT2.1.ER.180221T1931Z.180222T0130Z.180222T0920Z.NO/
256 AM CST Thu Feb 22 2018

The Flood Warning continues for
  The Denton Creek Near Justin.
* At 0200 AM Thursday the stage was 10.15 feet.
* Flood stage is  10 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river has crested and will continue to recede and 
  fall below flood stage by Thursday overnight.
* At 10 feet, Minor out of bank flooding will occur to farm and ranch 
  lands near the creek.

&&
 
LAT...LON 3315 9726 3307 9715 3302 9727 3311 9738

$$

TXC113-222056-
/O.EXT.KFWD.FL.W.0006.000000T0000Z-180223T1600Z/
/DALT2.1.ER.180221T0351Z.180221T2200Z.180223T0400Z.NO/
256 AM CST Thu Feb 22 2018

The Flood Warning continues for
  The Trinity River At Dallas.
* At 0200 AM Thursday the stage was 36.55 feet.
* Flood stage is  30 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river has crested and will continue to recede and 
  fall below flood stage by Thursday night.

&&
 
LAT...LON 3275 9693 3281 9693 3283 9683 3275 9671
      3269 9676 3278 9687

$$

TXC139-257-222056-
/O.CON.KFWD.FL.W.0012.180222T1720Z-180224T1440Z/
/RSRT2.1.ER.180222T1720Z.180223T1200Z.180224T0240Z.NO/
256 AM CST Thu Feb 22 2018

The Flood Warning continues for
  The Trinity River Near Rosser.
* At 0230 AM Thursday the stage was 29.32 feet.
* Flood stage is  31 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage by late 
  Thursday morning and crest near  32 feet by Friday morning. The 
  river should fall below flood stage by Friday evening.

&&
 
LAT...LON 3249 9645 3236 9639 3236 9652 3247 9657

$$

TXC213-349-222056-
/O.EXT.KFWD.FL.W.0008.180223T0800Z-000000T0000Z/
/TDDT2.1.ER.180223T0800Z.180226T0600Z.000000T0000Z.NO/
256 AM CST Thu Feb 22 2018

The Flood Warning continues for
  The Trinity River At Trinidad.
* At 0200 AM Thursday the stage was 28.50 feet.
* Flood stage is  33 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage by 
  Friday after midnight and crest near  39 feet by Monday morning.

&&
 
LAT...LON 3223 9613 3207 9600 3206 9613 3219 9626

$$
347 
WGUS84 KFWD 221344
FLSFWD
Flood Statement
National Weather Service Fort Worth TX
744 AM CST Thu Feb 22 2018

...The Flood Warning is cancelled for the following areas in Texas...
 
  Denton Creek Near Justin Affecting Denton County
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas. 
Caution is urged when walking near riverbanks.
Stay tuned to NOAA All Hazards Radio for the latest river forecasts. 


&&

TXC121-221414-
/O.CAN.KFWD.FL.W.0013.000000T0000Z-180222T2120Z/
/DCJT2.1.ER.180221T1931Z.180222T0130Z.180222T0845Z.NO/
744 AM CST Thu Feb 22 2018

The Flood Warning is cancelled for
  The Denton Creek Near Justin.
* At 0700 AM Thursday the stage was 9.32 feet.
* Flood stage is  10 feet.
* Fell below flood stage at 3 AM Thursday.
* Forecast...The river will continue to fall to near   9 feet by 
  Friday morning.


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this river flood warning went out at Feb 21, 4:04 PM CST, 52 minutes earlier.

Area forecast discussion, Feb 21, 4:04 PM CST, 52 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
404 PM CST Wed Feb 21 2018

.SHORT TERM...
/Through Tonight/

Area radar imagery shows the back edge of heavier precipitation
almost to the I-35 corridor this afternoon. A steady eastward
progression is expected to continue as the main forcing for ascent
continues to pull away to the northeast. Temperatures have
remained at or below freezing for much of the day generally north
and west of the Metroplex, where significant amounts of freezing
rain and sleet occurred. Over the last 1-2 hours though, these
areas have warmed to 30-32 degrees.

For the remainder of tonight, precipitation will end from west to
east this evening with the threat for heavy rainfall also
diminishing. Temperatures east of I-35 have remained in the mid to
upper 30s and lower 40s, so no wintry precipitation is expected
through the evening.

Later tonight, most likely after midnight, as a strong shortwave
digs across Arizona and New Mexico, low level flow above the
frontal inversion will begin to strengthen. With ample moisture in
place and with a strong wave of ascent in the 290-300K layer
expected to overspread North Texas, some light drizzle is expected
to develop prior to sunrise. With temperatures below freezing out
west, this drizzle may continue to cause problems with a light
coating of ice expected. As the stronger forcing for ascent
arrives shortly after sunrise, scattered showers and perhaps some
embedded thunder will develop through the morning into the
afternoon. Some of this heavier activity could occur while
temperatures are below freezing mainly north and west of the
Metroplex. For that reason, we'll keep a Winter Weather Advisory
in effect overnight into midday Thursday. We cancelled the Ice
Storm Warning as the threat for more significant icing has
diminished. It should be stressed that dangerous travel conditions
are likely to persist out west through the overnight hours.

Concerning the flooding threat...Heavy rainfall is expected to be
confined to mainly this evening across the eastern half of the
region. We continued the Flood Watch until midnight mainly from
Dallas northeast where the heavier rains have already occurred.

Dunn

&&

.LONG TERM...
The wet pattern will continue from Thursday through the day on
Saturday and then we will finally have a dry forecast from
Saturday evening through Monday night before our next rain chances
on Tuesday and Wednesday.

Thursday...light freezing rain chances will continue for western
and northern counties that are in the winter weather advisory
through the morning hours before temperatures rise above freezing
by the afternoon. Elsewhere rain chances will increase throughout
the day as moisture streams into north TX from southwest to
northeast. While rain is a good bet in most areas the good news is
that we are not expecting large rainfall amounts like we have
seen the past few days. The heaviest rainfall amounts will likely
be for areas east of I-35E as models are showing PWATs of 1.4+
inches.

Friday and Saturday...Rain chances continue into Friday and
Saturday as southwest flow aloft will persist due to a pesky slow
moving large scale upper level trough to our west. By Saturday
morning, the base of the upper trough will approach the Texas
Panhandle and a surface low is progged to set up on the leeside
of the Rockies in western KS. The GFS is showing a fairly intense
surface low with a front trailing southward into north TX and
hinting at a linear system evolving along the frontal boundary as
it moves from west to east throughout the day on Saturday. There
could even be some severe storms as current model timing is
showing good low level convergence setting up by mid-day.
Instability is fairly limited though, particular for our western
zones, but model soundings are depicting a few hours of possible
CAPE to work with for the central and eastern portions of our CWA.
Regardless of whether there will be any severe storm potential or
not we will see a good chance of showers and thunderstorms moving
from west to east throughout the day on Saturday with clearing by
Saturday afternoon for areas to the west and by the evening for
all areas.

Sunday and Monday...Finally a dry forecast! High pressure will
dominate and we will see mostly clear skies and temps slightly
above normal.

Tuesday and Wednesday...Rain returns to the forecast as the High
breaks down and slides eastward and a sfc low and upper level
trough approach from the west.

HOETH

&&

.AVIATION... /Issued 1224 PM CST Wed Feb 21 2018/

The shortwave responsible for the precipitation today continues
to move to the east/northeast this afternoon along the base of a
95+ mph jet streak. Showers with embedded thunderstorms are now
making their way into the I-35 corridor with on and off light to
moderate rain expected through 23Z today. As the precipitation
moves over the terminals, expect reduced visibilities with locally
gusty winds around 20kts. Strong lift, coupled with elevated
instability will increase the potential for thunderstorms across
DFW TAF sites beginning at 19Z and continuing until 23Z. As the
rain shield continues to move to the east, precipitation will come
to an end, leaving IFR conditions through the remainder of the TAF
cycle.

For Waco, intermittent rain showers will continue for a few
hours, with the main line of rain with embedded thunderstorms
crossing the terminal around 22Z. Drying conditions will move into
Waco this evening ahead of the next round of rain expected
Thursday, with IFR continuing through this TAF cycle.

Rain will be moving from southwest to northeast through the day on
Thursday, affecting Waco around 13Z and moving into the
Dallas/Fort Worth TAF sites around 16Z. Current forecast carries
VCSH for all TAF sites, but given there will be elevated
instability once again, the potential for thunder will be
addressed in later TAF issuances.

Hernandez

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    33  48  43  57  53 /  50  80  50  80  60
Waco                36  49  45  63  57 /  40  80  70  70  50
Paris               36  53  47  59  56 /  90  80  80  90  60
Denton              31  46  39  54  51 /  50  80  40  80  70
McKinney            34  48  43  57  53 /  60  80  50  80  70
Dallas              33  48  44  58  54 /  50  80  60  80  60
Terrell             37  52  46  62  57 /  70  80  70  80  50
Corsicana           37  51  47  65  59 /  60  80  80  70  50
Temple              36  49  46  66  57 /  40  80  70  60  40
Mineral Wells       29  43  37  53  49 /  20  70  40  80  70

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
Winter Weather Advisory until noon CST Thursday for TXZ091>094-
100>103-115>117-129>132-141.

Flood Watch until midnight CST tonight for TXZ093>095-104>107-
119>123.

&&
Hazardous weather outlook, Feb 21, 4:04 PM CST, 52 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
404 PM CST Wed Feb 21 2018

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-221230-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
404 PM CST Wed Feb 21 2018

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...Tonight.

Areas of rain and a few thunderstorms will cotninue mainly along and
east of I-35 through late this evening. Some freezing rain will be
possible mainly along the Red River through around 8 pm. Minor ice
accumulations can be expected.

During the overnight hours, some light freezing drizzle may develop
mainly north and west of the Metroplex. Some light ice accumulations
are expected into the early morning hours on Thursday.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Light freezing rain is possible Thursday morning along and northwest
of a line from Goldthwaite to Glen Rose to Gainesville. Additional
ice accumulations of a trace to one-tenth of an inch are possible.

Thunderstorm chances will return Thursday afternoon and continue
through Saturday. Severe weather is not expected at this time, but
additional heavy rainfall could cause additional instances of
flooding.

Scattered thunderstorms are possible again Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

Dunn

In the hours before

Local storm report, Feb 21, 12:43 PM CST, 4 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1243 PM CST WED FEB 21 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1241 PM     ICE STORM        WEATHERFORD             32.77N  97.80W
02/21/2018                   PARKER             TX   PUBLIC

            POWER OUTAGES REPORTED ACROSS PARTS OF PARKER, WISE, AND
            TARRANT COUNTIES.
Local storm report, Feb 21, 12:45 PM CST, 4 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1245 PM CST WED FEB 21 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1123 AM     SLEET            2 SE JACKSBORO          33.20N  98.15W
02/21/2018  E0.50 INCH       JACK               TX   PUBLIC

            ONE-HALF INCH OF SLEET ACCUMULATION ON HIGHWAY 380 AT
            HIGHWAY 281.
Local storm report, Feb 21, 1:07 PM CST, 3 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
107 PM CST WED FEB 21 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0106 PM     ICE STORM        STEPHENVILLE            32.23N  98.20W
02/21/2018                   ERATH              TX   LAW ENFORCEMENT

            TREE BRANCHES AND POWER LINES DOWN ACROSS NORTHERN
            PORTIONS OF ERATH COUNTY.
Local storm report, Feb 21, 2:56 PM CST, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
256 PM CST WED FEB 21 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     FREEZING RAIN    BOWIE                   33.57N  97.85W
02/21/2018  M1.00 INCH       MONTAGUE           TX   EMERGENCY MNGR

            ONE INCH OF ICE ON ELEVATED SURFACES. SLEET AND FREEZING
            RAIN STILL FALLING.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 20, 6:00 PM CSTSpecial Weather StatementFWDComanche30 min
Feb 20, 6:01 PM CSTAreal Flood AdvisoryFWDComanche, Erath, Hood, Parker, Somervell4 hr
Feb 20, 6:27 PM CSTRiver Flood WarningFWDTarrant15 hr
Feb 20, 6:36 PM CSTRiver Flood WarningFWDDallas24 hr
Feb 20, 6:59 PM CSTAreal Flood AdvisoryFWDFannin, Hunt, Rockwall9 hr
Feb 20, 7:09 PM CSTAreal Flood AdvisoryFWDEllis, Johnson6 hr
Feb 20, 7:53 PM CSTRiver Flood WarningFWDDallas26 hr
Feb 20, 10:30 PM CSTAreal Flood AdvisoryFWDHill3 hr
Feb 20, 10:33 PM CSTRiver Flood WarningFWDDallas5 days
Feb 20, 10:42 PM CSTRiver Flood WarningFWDCollin4 days
Feb 20, 10:42 PM CSTRiver Flood WarningFWDHenderson, Navarro17 days
Feb 20, 11:09 PM CSTRiver Flood WarningFWDDallas16 hr
Feb 21, 12:15 AM CSTAreal Flood AdvisoryFWDLimestone3 hr
Feb 21, 1:42 AM CSTAreal Flood AdvisoryFWDCollin, Dallas3 hr
Feb 21, 2:29 AM CSTAreal Flood AdvisoryFWDBosque, Coryell, Hamilton, Lampasas3 hr
Feb 21, 2:56 AM CSTRiver Flood WarningFWDDelta, Hopkins40 days
Feb 21, 3:59 AM CSTRiver Flood WarningFWDCollin23 hr
Feb 21, 4:49 AM CSTAreal Flood AdvisoryFWDCollin, Dallas, Denton, Tarrant116 min
Feb 21, 6:54 AM CSTAreal Flood AdvisoryFWDCollin, Dallas, Denton, Tarrant111 min
Feb 21, 7:50 AM CSTIce Storm WarningFWDEastland, Jack, Montague, Palo Pinto, Parker, Stephens and 2 more8 hr
Feb 21, 2:03 PM CSTRiver Flood WarningFWDEllis, Kaufman5 days

Nearby

River Flood Warnings in Texas, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.